Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Hearing loss in both ears, continuous ringing in ears. Audiogram test done. Treatment advise?

hiiii dr sumit i m esha shah frm adm i m 24yrs old i m married i hv one daughter she is 3yrs old frm last 2yrs i got a hearing problem in both the ears my leaft ear is 90% damage n right ear is 50% working both ears r ringing sum noise come continously i got the audiogram n also shown 2 my ear specialist doctor he said my leaft is getting demage n right is working but in future may be it doesnt work i m very tens for this pls pls help me.
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Oct 2013
Hello dear
Thanks for your query at HCM.

Hearing problem with tinnitus in both ear indicate seriousness of the disease.
What was diagnosis made in your case? , management and prognosis differs with disease. My recommendation would be you can follow your physician opinion.
We can discuss further if you have any further details .
Answered: Fri, 22 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor